# SDR PCAA0207072

- Difficulty date: July 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 23,105 hours, 25,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 10TH RED EMERGENCY LIGHT ON FLOOR FOUND INOPERATIVE.  INSPECTION REVEALED CRUSHED LEAD WIRE TO LAMP.  WIRE REPAIRED USING SPLICE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
